# SDR DXTA200400257

- Difficulty date: March 6, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 2,928 hours, 2,285 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cap
- Condition: Loose
- Location: Mlg Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RED GEAR UNLOCK LIGHT WILL NOT GO OUT WHEN GEAR HANDLE IS SELECTED UP.  CYCLED GEAR 2 TIMES WITH NO CHANGE, ACCOMPLISHED AIR TURNBACK AND LANDED WITHOUT INCIDENTS.  ACCOMPLISHED GEAR SWING AND FOUND NOSE GEAR NOT LOCKING, MEASURED STRUT EXTENSION AND FOUND TO BE OVER EXTENDED.  REMOVED PISTON ASSEMBLY FROM TRUNNION AND FOUND UPPER BEARING CAP NOT FULLY SEATED ON PISTON.  RETORQUED CAP AND ASSEMBLED STRUT AND SERVICED.  SWUNG GEAR & CHECKED GOOD, ALL WORK DONE IAW CESSNA 560XL COMPONENT MM CHAPTER 32-20-01, OPS AND LEAK CHECK GOOD.
